# SDR AALA202310097764

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11081
- Aircraft time: 3,629 hours, 997 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT PATH LIGHT AT SEAT ROW 15 INOPERATIVE. MAINTENANCE FOUND THE GROUND WIRE TO THE LIGHT DAMAGED AND REPAIRED IT PER ESPM 20-43-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
